Alert archive / California / Gale Watches in 2011
Gale Watch 28, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Oct 3, 2011, 3:02 AM PDT. It took effect at Oct 4, 2011, 2:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 3, 2011, 3:02 AM PDT (10:02 UTC)
- In effect from
- Oct 4, 2011, 2:00 PM PDT
- Expired
- Oct 4, 2011, 2:51 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
408 WHUS76 KEKA 031002 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 AM PDT MON OCT 3 2011 PZZ470-031815- /O.EXT.KEKA.SC.Y.0080.000000T0000Z-111004T2100Z/ /O.NEW.KEKA.GL.A.0028.111004T2100Z-111005T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 302 AM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT TUESDAY. * WINDS...S 15 TO 25 KT WILL EASE TO 10 TO 15 KT THIS AFTERNOON. S WINDS WILL RISE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 11 TO 13 FT AT 12 TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 11 TO 13 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-031815- /O.EXT.KEKA.SC.Y.0080.000000T0000Z-111007T0700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 AM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT THURSDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT THURSDAY NIGHT. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT WILL EASE TO 5 TO 10KT THIS AFTERNOON. S WINDS WILL RISE TO 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 11 TO 13 FT AT 12 TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 12 TO 14 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-031815- /O.EXT.KEKA.SC.Y.0080.111003T1900Z-111007T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 302 AM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT THURSDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT THURSDAY NIGHT. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT WILL EASE TO 5 TO 10KT THIS AFTERNOON. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 10 TO 12 FT AT 12 TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 11 TO 13 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-031815- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 302 AM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT WILL EASE TO 5 TO 10KT THIS AFTERNOON. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 10 TO 12 FT AT 12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 10 TO 12 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
295 WHUS76 KEKA 031613 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 913 AM PDT MON OCT 3 2011 PZZ470-040015- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111004T2100Z/ /O.CON.KEKA.GL.A.0028.111004T2100Z-111005T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 913 AM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...S 10 TO 20 KT WILL EASE TO 15 TO 15 KT THIS AFTERNOON. S WINDS WILL RISE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...POST FRONTAL NW SWELL WILL BUILD TO 11 TO 13 FT AT 12 TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 11 TO 13 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-040015- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 913 AM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY. * WINDS...S 10 TO 20 KT WILL EASE TO 5 TO 10KT THIS AFTERNOON. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...POST FRONTAL NW SWELL WILL BUILD TO 10 TO 12 FT AT 12 SECONDS BY THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 10 TO 12 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040015- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 913 AM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT THURSDAY NIGHT. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT WILL EASE TO 5 TO 10KT THIS AFTERNOON. S WINDS WILL RISE TO 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 11 TO 13 FT AT 12 TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 12 TO 14 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-040015- /O.CON.KEKA.SC.Y.0080.111003T1900Z-111007T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 913 AM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT THURSDAY NIGHT. * WINDS...S 5 TO 15 KT WITH GUSTS TO 20 KT WILL EASE TO 5 TO 10KT THIS AFTERNOON. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 10 TO 12 FT AT 12 TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 11 TO 13 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
166 WHUS76 KEKA 032150 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 PM PDT MON OCT 3 2011 PZZ470-040600- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111004T2100Z/ /O.CON.KEKA.GL.A.0028.111004T2100Z-111005T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 250 PM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...SOUTHWEST WINDS AROUND 5 TO 15 KT WILL CONTINUE OVERNIGHT. TUESDAY SOUTH WINDS WILL GRADUALLY RISE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 11 TO 13 FT AT 12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 13 TO 15 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-040600- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 250 PM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY. * WINDS...S WINDS 5 TO 15 KT WILL PERSIST OVERNIGHT. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 10 TO 12 FT AT 12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 12 TO 14 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-040600- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 PM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT THURSDAY NIGHT. * WINDS...S WINDS 5 TO 15 KT WILL PERSIST OVERNIGHT. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 11 TO 13 FT AT 12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 12 TO 15 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
890 WHUS76 KEKA 040418 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 918 PM PDT MON OCT 3 2011 PZZ470-041230- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111004T2100Z/ /O.CON.KEKA.GL.A.0028.111004T2100Z-111005T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 918 PM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...SOUTHWEST WINDS AROUND 5 TO 15 KT WILL CONTINUE OVERNIGHT. TUESDAY SOUTH WINDS WILL GRADUALLY RISE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 11 TO 13 FT AT 12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 13 TO 15 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-041230- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 918 PM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY. * WINDS...S WINDS 5 TO 15 KT WILL PERSIST OVERNIGHT. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 10 TO 12 FT AT 12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 12 TO 14 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-041230- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 918 PM PDT MON OCT 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT THURSDAY NIGHT. * WINDS...S WINDS 5 TO 15 KT WILL PERSIST OVERNIGHT. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. * SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 11 TO 13 FT AT 12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST FRONTAL SWELL BUILDS TO 12 TO 15 FT LATE WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
993 WHUS76 KEKA 040951 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 AM PDT TUE OCT 4 2011 PZZ470-041800- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111004T2100Z/ /O.UPG.KEKA.GL.A.0028.111004T2100Z-111005T0600Z/ /O.NEW.KEKA.GL.W.0031.111004T2100Z-111005T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 AM PDT TUE OCT 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS...S WINDS 5 TO 15 KT WILL RISE TO 30 TO 40 KT THIS EVENING. A FEW GUSTS UP TO 50 KT THIS EVENING. WINDS WILL BECOME W 15 TO 25 KT LATE TONIGHT AS THE FRONT MOVES INLAND. * SEAS...NW SWELL 11 TO 13 FT AT 11 TO 13 SECONDS WILL CONTINUE TO SUBSIDE TODAY. HOWEVER...WIND DRIVEN SEAS WILL QUICKLY BUILD TO 12 TO 14 FT AS S WINDS INCREASE THIS AFTERNOON. ANOTHER NW SWELL WILL PEAK AROUND 12 TO 14 FT AS IT MOVES THROUGH THE WATERS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-475-041800- /O.EXT.KEKA.SC.Y.0080.000000T0000Z-111005T0100Z/ /O.NEW.KEKA.GL.W.0031.111005T0100Z-111005T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 AM PDT TUE OCT 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WINDS...LIGHT WINDS WILL BECOME S THEN RISE TO 15 TO 25 KT THIS AFTERNOON AND PEAK AT 20 TO 35 KT WITH GUSTS UP TO 35 KT THIS EVENING. WINDS WILL BECOME W 10 TO 20 KT LATE TONIGHT AS THE FRONT MOVES INLAND. * SEAS...NW SWELL 11 TO 13 FT AT 11 TO 13 SECONDS WILL CONTINUE TO SUBSIDE TODAY. HOWEVER...WIND DRIVEN SEAS WILL QUICKLY BUILD TO 8 TO 10 FT AS S WINDS INCREASE LATE THIS AFTERNOON. ANOTHER NW SWELL WILL PEAK AROUND 10 TO 14 FT AS IT MOVES THROUGH THE WATERS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-041800- /O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 251 AM PDT TUE OCT 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT THURSDAY NIGHT. * WINDS...LIGHT WINDS WILL BECOME S THIS MORNING THEN RISE TO 15 TO 25 KT THIS AFTERNOON AND PEAK AT 20 TO 30 KT WITH GUSTS UP TO 40 KT THIS EVENING. WINDS WILL BECOME W 10 TO 15 KT LATE TONIGHT AS THE FRONT MOVES INLAND. * SEAS...NW SWELL 10 TO 12 FT AT 11 TO 13 SECONDS WILL CONTINUE TO SUBSIDE TODAY. HOWEVER...WIND DRIVEN SEAS WILL QUICKLY BUILD TO 7 TO 9 FT AS S WINDS INCREASE THIS EVENING. ANOTHER NW SWELL WILL PEAK AROUND 10 TO 12 FT AS IT MOVES THROUGH THE WATERS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Oct 2, 4:49 PM PDT, 10 hours 13 minutes earlier.
Area forecast discussion, Oct 2, 4:49 PM PDT, 10 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 449 PM PDT SUN OCT 2 2011 .SYNOPSIS... THE FIRST IN A SERIES OF FRONTS WILL REACH THE COAST TONIGHT WITH PLENTIFUL RAINFALL EXPECTED ACROSS THE REGION BY MORNING. ANOTHER STORM SYSTEM WILL BRING ADDITIONAL WIDESPREAD RAINFALL STARTING LATE IN THE DAY TUESDAY WITH SHOWERS LINGERING THROUGH WEDNESDAY. DRY AND WARMER WEATHER WILL ARRIVE ON THURSDAY. && .DISCUSSION...IMPRESSIVE SATELLITE IMAGERY THIS AFTERNOON AS AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WINDS UP OFF THE ORWA BORDER WITH A WELL DEFINED FRONT EXTENDING ALONG THE WEST COAST. RADAR RETURNS SHOW LIGHT WARM SECTOR PRECIP JUST REACHING THE EXTREME NORTH COAST WHERE CEC HAS REPORTED LIGHT RAIN OVER THE LAST HOUR. LIGHT RAIN CAN BE EXPECTED DURING THE LATE EVENING HOURS THEN HEAVIER RAIN WILL FOLLOW AS THE COLD FRONT INCHES CLOSER. THE COLD FRONT IS EXPECTED TO REACH THE COAST AFTER MIDNIGHT...THEN STALL SOMEWHAT ALONG OVER THE CWA DURING THE LATE MORNING HOURS DROPPING A FAIR AMOUNT OF RAIN (0.75 TO 2 INCHES) WITH HIGHER AMOUNTS ACROSS OROGRAPHICALLY ENHANCED AREAS. THE TROUGH AXIS WILL NOT PASS UNTIL TUESDAY MORNING...WITH HEIGHTS ONLY RISING SLIGHTLY EARLY TUESDAY BEFORE THE LONGWAVE TROUGH DROPS IN TUESDAY NIGHT. RAINFALL ISNT LOOKING NEARLY AS SUBSTANTIAL WITH THIS LAST SYSTEM...ALTHOUGH IT WILL RAIN HARD FOR SEVERAL HOURS TUESDAY NIGHT AS LOW LEVEL JET SWINGS THROUGH. SPEED OF SYSTEM AND INLAND TRACK TO THE NE OF NOR CAL WILL LIMIT RAINFALL TO AN INCH OR SO...MAYBE TWO OVER OROGRAPHICALLY FAVORED AREAS. WEDNESDAY IS JUST LOOKING SHOWERY WITH SNOW SHOWERS OVER THE MOUNTAINS AS SNOW LEVELS DROP TO AROUND 5000FT. WENT DRY AND WARMER FOR THURSDAY THROUGH SATURDAY...WITH POTENTIALLY ANOTHER WEAKER FRONT APPROACHING FOR NEXT SUNDAY. && .AVIATION...CURRENTLY SOME WARM FRONTAL PRECIP IS SLOWLY MOVING NORTH ACROSS THE NORTH COAST. VFR CONDITIONS REMAIN IN PLACE ACROSS MUCH OF THE REGION ALTHOUGH LIGHT RAIN HAS BEGUN TO FALL AT KCEC IN ASSOCIATION WITH THE WARM FRONT. THIS HAS BROUGHT LOCAL MVFR CONDITIONS TO DEL NORTE COUNTY. EXPECT CIGS WILL GRADUALLY COME DOWN ALONG THE COAST THIS EVENING AS THE COLD FRONT BRINGS RAIN TO THE COAST. THE RAIN WILL GRADUALLY SPREAD SOUTH AND IS EXPECTED TO REACH KUKI BY AROUND 12Z. BEHIND THE FRONT EXPECT SKIES WILL CLEAR FAIRLY QUICKLY TOMORROW MORNING ALTHOUGH SOME SHOWERS WILL LINGER BEHIND THE FRONT. MKK && .MARINE...SOUTHERLY WINDS AND STEEP SHORT PERIOD SEAS HAVE BEEN INCREASING ACROSS THE WATERS THIS AFTERNOON AHEAD OF THE COLD FRONT. WINDS WILL PEAK TONIGHT AS THE COLD FRONT CROSSES THE WATERS. TOMORROW BEHIND THE FRONT WINDS WILL COME DOWN QUICKLY THROUGH THE DAY. EXPANDED THE SMALL CRAFT TO THE NORTHERN INNER WATERS STARTING TONIGHT AS WINDS AND SEAS BOTH WILL BE RIGHT AROUND THE SCA CRITERIA. IN THE OUTER WATERS THERE COULD BE A FEW GALE FORCE GUSTS...HOWEVER DON'T EXPECT THEM TO BE WIDESPREAD ENOUGH TO WARRANT A GALE WARNING. TONIGHT INTO TOMORROW A NORTHWEST SWELL WILL RAPIDLY BUILD IN PEAKING DURING THE DAY TOMORROW AROUND 14 TO 15 FT. STARTED A SCA FOR THE SOUTHERN INNER WATERS AS THE SWELL WILL REACH CRITERIA DOWN THERE AS WELL. TUESDAY MORNING THERE MAY BE A BRIEF LULL IN THE WINDS BEFORE THE NEXT FRONT ARRIVES. MODELS HAVE COME INTO BETTER AGREEMENT ON THE TIMING OF THESE WINDS WITH THE STRONGEST WINDS TUESDAY EVENING. IF MODELS CONTINUE TO BE CONSISTENT MAY NEED A GALE WATCH FOR THE NORTHERN OUTER WATERS FAIRLY SOON. EXTENDED THE SCA THROUGH THURSDAY FOR THESE WINDS AND ANOTHER SWELL TRAIN ON WEDNESDAY AND THURSDAY. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FROM NOON TODAY TO 11 AM PDT TUESDAY PZZ470. SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 11 AM PDT TUESDAY PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 2, 5:37 AM PDT, 21 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 537 AM PDT SUN OCT 2 2011 CAZ001>004-076-031245- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 537 AM PDT SUN OCT 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A SOAKING RAINFALL WILL BEGIN OVERSPREADING THE AREA LATE TODAY INTO TONIGHT. LOCALLY OVER AN INCH OF RAIN IS POSSIBLE AS THE RAIN TAPERS TO SHOWERS LATER ON MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A MORE POTENT STORM SYSTEM IS EXPECTED TO ARRIVE LATE TUESDAY AND LINGER INTO WEDNESDAY WITH A PERIOD OF HEAVY RAIN AND CONTINUED COOL TEMPERATURES. ONE TO TWO INCHES OF RAINFALL IS POSSIBLE ALONG WITH WET SNOW SHOWERS IN THE MOUNTAINS. ANY WET SNOWFALL IS EXPECTED TO REMAIN ABOVE PASS LEVEL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.